# SDR AALA202209143755

- Difficulty date: September 11, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 31,811 hours, 12,744 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Part number: 3945129100
- Part serial: ELACVB021397
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 33,943 hours, 12,951 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT PITCHES UP SLOWLY WITH AUTO PILOT DISCONNECTED HAVE TO HOLD FORWARD PRESSURE FOR LEVEL FLIGHT, UNCOMMANDED PITCH UP BOTH SIDES WHOLE FLIGHT. AUTO PILOT WOULD HOLD PITCH. MAINTENANCE REPLACED #1 ELEVATOR AILERON COMPUTER /(ELAC (AALA202209143755) AND #2 ELEVATOR AILERON COMPUTER / ELAC (AALA202209144762) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED,
